# SDR RJEF20140808010

- Difficulty date: August 5, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N990TA
- Make and model: Airbus A319-112
- Aircraft serial: 1598
- Aircraft time: 36,743 hours, 15,462 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF PROCEDURES THE PILOT REJECTED TAKEOFF BECAUSE NO SPEED INDICATION ON PFD1 & RETURNED TO THE GATE FOR MX.  THE ACFT WAS HELD ON GND IN ORDER TO PERFORM FAULT ANALYSIS IAW TSM 34-13-00-810-998, FLUSHING THE PRINCIPAL TOTAL PRESS LINES OF THE AIR DATA SYS IAW AMM 34-10-00-170-001-A, PERFORMED PITOT DRAINS HOLE CLEAN UP, PERFORMED FUNCTIONAL TEST OF THE ALTITUDE & AIRSPEED DATA IAW AMM 34-13-00-720-009-A WITH NORMAL RESULTS.  THE ACFT WAS RETURNED TO SERVICE.
